Asymptotics of the behavior of a strictly pseudoconvex surface along its chains

    Research output: Contribution to journalArticlepeer-review

    Abstract

    This paper contains estimates for the length of the interval of definition of a normal parameter on a chain for some special surfaces, and a study of the asymptotic behavior of a strictly pseudoconvex surface under displacement of the center of the expansion along a chain. In particular it is shown that the equation giving a surface in circular normal form in a neighborhood of a chain that makes a nonzero angle with the complex tangent plane cannot be continued to any neighborhood of the endpoints of the normal parameter on the chain.

    Original languageEnglish
    Pages (from-to)149-170
    Number of pages22
    JournalMathematics of the USSR - Izvestija
    Volume23
    Issue number1
    DOIs
    Publication statusPublished - Aug 1984

    Fingerprint Dive into the research topics of 'Asymptotics of the behavior of a strictly pseudoconvex surface along its chains'. Together they form a unique fingerprint.

    Cite this